# SDR UALA2012061103199

- Difficulty date: June 9, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,394 hours, 26,751 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARMED WITH NO SLIDE LIGHT.  FOUND FWD SIDE OF GIRT BAR NOT ENGAGED.  SECURED GIRT SLIDERS AND ACCOMPLISHED, OPS CHECK PER MM 52-22-96.  SLIDE OPS NORMAL.
